Vol. 30, No. 3, 1969

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
A note on p-spaces and Moore spaces

Dennis K. Burke and R. A. Stoltenberg

Vol. 30 (1969), No. 3, 601–608
Abstract

In this note we investigate p-spaces and their relationship to Moore spaces. Specifically, it is shown that among p-spaces Moore spaces are equivalent to semi-metric spaces and spaces with a σ-discrete network. A certain class of p-spaces, called strict p-spaces, is given an internal characterization and this is used to show that a pointwise paracompact p-space with a point-countable base is a pointwise paracompact Moore space.

Mathematical Subject Classification
Primary: 54.50
Milestones
Received: 9 October 1968
Published: 1 September 1969
Authors
Dennis K. Burke
R. A. Stoltenberg